Period changes in ultracompact double white dwarfs
Version of Record online: 14 SEP 2005
Monthly Notices of the Royal Astronomical Society
Volume 363, Issue 2, pages 581–585, October 2005
How to Cite
Marsh, T. R. and Nelemans, G. (2005), Period changes in ultracompact double white dwarfs. Monthly Notices of the Royal Astronomical Society, 363: 581–585. doi: 10.1111/j.1365-2966.2005.09467.x
- Issue online: 14 SEP 2005
- Version of Record online: 14 SEP 2005
- Accepted 2005 July 22. Received 2005 June 17
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!